# SDR FDEA2018102653009

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Rib
- Part number: 141N8631U61
- Condition: Corroded
- Location: Service Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SERVICE PANEL 119AL STRENGHTENING RIB IS CORRODED REPLACED CORRODED LAV SERVICE PANEL RIB IAW SRM 51-40-02 REV 125.
